Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Dry cough, no fever or body ache. Taken prednisone, amoxicillin. Sinus pain

I had a very dry, violent cough (my son and husband had it too) for a couple of weeks. No fever or body aches. Doctor gave me prednisone for about 5 days and also amoxicillan. Helped cough but not a lot. Finally cough subsided. Then I lost my voice and had sinus pressure. Went to the doctor and he said no sinus infection but swollen. Told me to stop the amoxicillan and start taking lovaquin antibiotics and flonase nasal spray . My voice is still very raspy and almost non-existent, even after a week on the new antibiotics. I m not sure what to do about my voice. My sinuses still hurt a little bit but don t feel like some sinus infections/ sinusitis has in the past. I m not sure what to do now.
Asked On : Sat, 23 Feb 2013
Answers:  2 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
take homoeopathic medicine bryonia 200 , 5 drop 3 times and phytolacca 200 5 drop 3 times a day
Answered: Sat, 23 Feb 2013
  User's Response
take homoeopathic medicine like byronia 200 , 5 drop 3 time and phytolacca 200 , 5 drop 3 times ,
Answered: Sat, 23 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor